# SDR COMA9960288

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 39951
- Condition: Malfunctioned
- Location: E & E Compt
- Part time: 7,231 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STICK SHAKER AND STALL FAIL WARNINGS AFTER TAKEOFF.  REPLACED THE STALL COMPUTER.
